# SDR IPXA2024020709987

- Difficulty date: December 10, 2023
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N396UP
- Make and model: Boeing 767343
- Aircraft serial: 40364
- Aircraft time: 27,148 hours, 8,228 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Unknown
- Location: Bs 1219 S18l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING FRAME REPAIR AT STA 1219 AND S-18L MODIFICATION FOR BCF MOD BRACKET ASSEMBLY INSTALLATION (CATEGORY B REPAIR) MAJOR REPAIR ACCOMPLISH REPAIR PER REFER TO EO-88877-REQ1. THIS REPAIR HAS BEEN CLASSIFIED AS MAJOR. REVIEW COMPLETE
